# SDR SWAA2012021001318

- Difficulty date: January 20, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N503SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24180
- Aircraft time: 67,793 hours, 64,698 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACK FOUND AT BS 747+12 , STR 21L.  REPAIRED SKIN IAW ER & EA.
